Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 79, NWS Cleveland, OH

March 28, 2008Erie County, Huron County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 28, 2008, 5:20 AM EDT for Erie County, Huron County, Ohio. It took effect at Mar 28, 2008, 6:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2008, 5:20 AM EDT (09:20 UTC)
In effect from
Mar 28, 2008, 6:00 AM EDT
Expired
Mar 28, 2008, 4:19 PM EDT
In force
10 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

Counties Erie County, OH, Huron County, OH

The radar

The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Huron River at Milan (MILO1). The gauge peaked at 18.01 ft at Mar 28, 2008, 11:00 AM EDT.

actionminormoderate10152003/2803/29
Action stage
14 ft
Minor stage
18 ft
Moderate stage
19.5 ft
Major stage
22.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04199000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 280920
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
520 AM EDT FRI MAR 28 2008

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  HURON RIVER NEAR MILAN
  BLACK RIVER AT ELYRIA
  CUYAHOGA RIVER AT INDEPENDENCE
  GRAND RIVER AT PAINESVILLE



OHC035-281720-
/O.NEW.KCLE.FL.W.0078.080328T0920Z-080328T2234Z/
/INDO1.3.ER.080328T0835Z.080328T1300Z.080328T1634Z.NO/
520 AM EDT FRI MAR 28 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUYAHOGA RIVER AT INDEPENDENCE
* UNTIL THIS EVENING.
* AT 4 AM FRIDAY THE STAGE WAS 15.3 FEET AND RISING.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY 
  THIS MORNING AND CREST NEAR 19.0 FEET LATE THIS MORNING.
* AT 18.5 FEET...EXTENSIVE FLOODING OCCURS ALONG GLEESON...
  CHARLES...FRANCES...AND STONE STREETS.  CANAL ROAD WILL BE 
  FLOODED IN PORTIONS OF VALLEY VIEW.  MANY ROADS MAY BECOME 
  IMPASSABLE.

$$

OHC043-077-281719-
/O.NEW.KCLE.FL.W.0079.080328T1000Z-080328T1725Z/
/MILO1.1.ER.080328T1000Z.080328T1100Z.080328T1125Z.NO/
520 AM EDT FRI MAR 28 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HURON RIVER NEAR MILAN
* UNTIL THIS AFTERNOON.
* AT 4 AM FRIDAY THE STAGE WAS 16.3 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS 
  MORNING AND CREST NEAR 19.0 FEET LATE THIS MORNING.
* AT 19.0 FEET...FLOODING BEGINS IN THE LOWER PORTIONS OF FRANKLIN 
  FLATS AND IN THE HURON RIVER VALLEY CAMPGROUND.

$$

OHC093-281719-
/O.NEW.KCLE.FL.W.0080.080328T1407Z-080329T0515Z/
/ELRO1.1.ER.080328T1407Z.080328T1700Z.080328T2315Z.NO/
520 AM EDT FRI MAR 28 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER AT ELYRIA
* FROM THIS MORNING TO LATE TONIGHT.
* AT 2 AM FRIDAY THE STAGE WAS 6.2 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE 
  THIS MORNING AND CREST NEAR 10 FEET LATE THIS AFTERNOON.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC085-281719-
/O.NEW.KCLE.FL.W.0081.080328T1055Z-080329T1444Z/
/PNVO1.1.ER.080328T1055Z.080328T1500Z.080329T0844Z.NO/
520 AM EDT FRI MAR 28 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GRAND RIVER AT PAINESVILLE
* UNTIL SATURDAY MORNING.
* AT 5 AM FRIDAY THE STAGE WAS 7.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS 
  MORNING AND CREST NEAR 9.5 FEET LATE THIS MORNING.
* AT 8.0 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$
2 follow-up statements
000 
WGUS81 KCLE 281522
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1122 AM EDT FRI MAR 28 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  HURON RIVER NEAR MILAN
  BLACK RIVER AT ELYRIA
  CUYAHOGA RIVER AT INDEPENDENCE

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC035-282322-
/O.EXT.KCLE.FL.W.0078.000000T0000Z-080329T0200Z/
/INDO1.2.ER.080328T0918Z.080328T1800Z.080328T2000Z.NO/
1122 AM EDT FRI MAR 28 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT INDEPENDENCE
* UNTIL THIS EVENING.
* AT 10 AM FRIDAY THE STAGE WAS 16.9 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 17.3 FEET
  THIS AFTERNOON. 
* AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROAD IN VALLEY 
  VIEW.


$$

OHC043-077-282321-
/O.EXT.KCLE.FL.W.0079.000000T0000Z-080328T2334Z/
/MILO1.1.ER.080328T1415Z.080328T1600Z.080328T1734Z.NO/
1122 AM EDT FRI MAR 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE HURON RIVER NEAR MILAN
* UNTIL THIS EVENING.
* AT 10 AM FRIDAY THE STAGE WAS 18.0 FEET AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 18.1 FEET THIS
  AFTERNOON. 
* AT 18.0 FEET...FLOODING OCCURS IN LOW LYING AREAS ALONG THE RIVER 
  FROM MILAN TO FRANKLIN FLATS.


$$

OHC093-282321-
/O.EXT.KCLE.FL.W.0080.000000T0000Z-080329T2357Z/
/ELRO1.1.ER.080328T1043Z.080328T1800Z.080329T1757Z.NO/
1122 AM EDT FRI MAR 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* UNTIL SATURDAY EVENING.
* AT 10 AM FRIDAY THE STAGE WAS 10.8 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST BETWEEN 11.5
  AND 12 FEET THIS AFTERNOON. 
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.

$$
000 
WGUS81 KCLE 282019
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
419 PM EDT FRI MAR 28 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  HURON RIVER NEAR MILAN

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC043-077-282049-
/O.CAN.KCLE.FL.W.0079.000000T0000Z-080328T2334Z/
/MILO1.1.ER.080328T1415Z.080328T1515Z.080328T1630Z.NO/
419 PM EDT FRI MAR 28 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE HURON RIVER NEAR MILAN.
* AT 3 PM FRIDAY THE STAGE WAS 17.8 FEET AND FALLING.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE THIS AFTERNOON AND WILL
  CONTINUE TO FALL TO AROUND 14.7 FEET BY TOMORROW MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 28, 3:28 AM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Mar 28, 3:28 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
328 AM EDT FRI MAR 28 2008

.SYNOPSIS...
LOW PRESSURE OVER SOUTHERN OHIO WILL MOVE EAST ALONG A STATIONARY
FRONT AND OUT OVER THE ATLANTIC TODAY. HIGH PRESSURE WILL BUILD
OVER THE AREA FROM THE NORTH TONIGHT AND SATURDAY. A WARM FRONT
WILL MOVE INTO THE AREA FROM THE SOUTHWEST ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRECIP SHIELD CONTINUES TO MOVE EAST ACROSS THE AREA THIS MORNING.
ONLY EXTREME NORTHERN EDGE CURRENTLY SNOW BUT DO EXPECT THE PRECIP TO
TRANSITION TO SNOW FOR AN HOUR OR TWO THIS MORNING BEFORE ENDING.
THEAT FOR FREEZING RAIN AND SIGNIFICANT SNOW ACCUMULATION HAS
PRETTY MUCH ENDED SO WILL CANCEL ADVISORY WITH NEW PACKAGE.  DRIER
AIR WILL COME IN QUICKLY FROM THE WEST TODAY. CLEARING CURRENTLY
APPROACHING KORD. WILL BE OPTIMISTIC AND GO WITH SOME CLEARING IN
THE WEST THIS AFTERNOON. CLOUDS WILL LINGER IN THE EAST. STILL
SEEING A LITTLE BIT OF LIGHT SNOW OVER NORTHERN INDIANA THIS
MORNING SO WILL HANG ON TO CHANCE WORDING EVEN IN THE WEST FOR A
FEW HOURS THIS MORNING. FAR SOUTHEAST ZONES WILL GET HIGH POPS
THROUGH MID MORNING. TEMPS WILL STRUGGLE TO GET OUT OF THE UPPER
30S MOST AREAS TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
HIGH PRESSURE WILL BUILD OVER THE LOCAL AREA TONIGHT AND SATURDAY
RESULTING IN PERIOD OF CLEAR TO PARTLY CLOUDY SKIES. TEMPS WILL BE
A GOOD 10 DEGREES BELOW NORMAL BOTH TONIGHT AND SATURDAY. CLOUDS
WILL BEGIN TO INCREASE SATURDAY NIGHT AHEAD OF NEXT SYSTEM. MODELS
NOW IN FAIRLY DECENT AGREEMENT WITH THIS SYSTEM. AREA WILL SEE
WARM FRONT SWEEP NE ACROSS THE AREA ON SUNDAY. PRECIP CHANCES WILL
INCREASE FROM WEST TO EAST ON SUNDAY AS THIS FEATURE APPROACHES.
FORECAST AREA WILL BE IN WARM SECTOR ON MONDAY AND ALTHOUGH
THUNDER CANNOT BE RULED OUT ALL AREAS...FEEL CONFIDENT ENOUGH TO
MENTION IT ONLY IN THE WEST AT THIS TIME. TEMPS WILL CLIMB ABOVE
NORMAL FOR THE FIRST TIME IN A WHILE ON MONDAY WITH THE MERCURY
APPROACHING 60 DEGREES IN THE S. WILL NEED LIKELY WORDING FROM LATE
SUNDAY INTO TUESDAY WHEN SURFACE LOW WILL FINALLY PASS TO THE
NORTH. QPF AMOUNTS DURING THIS PERIOD COULD END UP BEING
SIGNIFICANT AND MAY NEED TO WORRY ABOUT FLOOD WATCHES LATER THIS
WEEKEND.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
LOOKS LIKE SIMILAR WEATHER PATTERN SETTING UP EARLY NEXT WEEK...WITH
BOUNDARY STALLED ACROSS OHIO WITH A SERIES OF LOWS MOVING ALONG THE
BOUNDARY.  SHOULD SEE WARMING TEMPS SATURDAY NIGHT SO ALL PRECIP
SHOULD AT LEAST FALL AS RAIN.  LOW FINALLY KICKS EAST OF THE AREA ON
TUESDAY.  HPC USED THE ECMWF TRACK WHICH IS ACROSS OHIO VICE THE GFS
WHICH TRACKS TO THE LOW ACROSS MICHIGAN. HIGH PRESSURE MOVES ACROSS
THE OHIO VALLEY WEDNESDAY.  THEN NEXT SYSTEM BRINGS CHANCE OF RAIN
THURSDAY.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
PCPN SHIELD WILL SHIFT EAST RELATIVELY QUICKLY EARLY THIS MORN.
IFR CEILINGS WILL CONTINUE BUT VSBY WILL IMPROVE AS PCPN
LIGHTENS/ENDS. ALL STIES MAY SEE AN HOUR OR TWO OF SNOW ON THE
BACK EDGE. A LITTLE FREEZING RAIN POSSIBLE NORTHERN AND WESTERN
TAF SITES BUT WOULD BE LIGHT AND VERY SHORT LIVED. VSBY SHOULD
IMPROVE TO VFR SOON AFTER PCPN ENDS BUT CEILINGS WILL TAKE LONGER
TO IMPROVE. IMPROVEMENT TO MVFR FROM WEST TO EAST THIS MORNING
THEN VFR BY MID TO LATE AFTRN.

.OUTLOOK...HIGH PRESSURE MOVES IN FRIDAY NIGHT AND SHOULD SEE
VFR CONDITIONS FRIDAY NIGHT INTO EARLY SUNDAY AS HIGH MOVES EAST.
NEXT FRONT QUICKLY APPROACHING SUNDAY AND MVFR CEILING AND VSBYS
WILL LIKELY DEVELOP WITH SHOWERS. PRIMARILY NON VFR CONDITIONS
THEN LIKELY INTO TUESDAY AS FRONT WILL BE SLOW TO MOVE EAST AS
WAVES LOW PRESSURE MOVE ALONG FRONT SLOWING THE FRONTS
PROGRESSION.

&&

.MARINE...
NORTHEAST FLOW HAS ALREADY DEVELOPED ON THE WEST END AND EAST END
SHOULD HAVE NE FLOW AS WELL BY THIS EVENING.  THIS IS IN RESPONSE TO
LOW PRESSURE THAT IS DEVELOPING ALONG THE STATIONARY BOUNDARY NEAR
THE OHIO RIVER.  WINDS WILL TREND NORTHERLY TOWARDS MORNING AS THE
LOW CENTER WILL BE SOUTHEAST OF THE LAKE AND THEN NORTH-NORTHWEST
FRIDAY AS THE SYSTEM PULLS AWAY.  SPEEDS TO STAY UNDER 25 KNOTS.
PRECIP TYPE WILL BECOME SNOW TONIGHT...WITH A RAIN/SNOW MIX THIS
EVENING...AS COLDER AIR FILTERS INTO THE REGION.   HIGH PRESSURE
BUILDS EAST FROM ONTARIO INTO QUEBEC KEEPING WINDS ON LAKE ERIE FROM
A NORTHERLY DIRECTION SATURDAY.  EAST AND THEN SOUTHEAST FLOW
DEVELOPS SUNDAY AS THE NEXT SYSTEM APPROACHES AND THE HIGH PUSHES
FURTHER EAST.  BETTER AGREEMENT WITH MODELS TODAY TAKING THE
BAROCLINIC ZONE TO NEAR OR ACROSS THE LAKE MONDAY INTO TUESDAY WITH A
PRIMARY LOW DEVELOPING ON THE FRONT TUESDAY.  WINDS OF COURSE WILL
DEPEND ON THE EXACT LOCATION OF THE FRONT WHETHER IT BE SOUTH OF THE
LAKE...ACROSS THE LAKE...OR LEAST LIKELY...NORTH OF THE LAKE.  THIS
IS A WARMER SYSTEM WITH RAIN LIKELY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...DJB
AVIATION...KOSARIK
MARINE...OUDEMAN
Hazardous weather outlook, Mar 27, 3:16 PM EDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
316 PM EDT THU MAR 27 2008

OHZ003-006>013-017>023-027>033-036>038-047-281930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
316 PM EDT THU MAR 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ014-089-PAZ001>003-281930-
ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
316 PM EDT THU MAR 27 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-281930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
316 PM EDT THU MAR 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 5:20 AM EDTRiver Flood WarningCLECuyahoga15 hr
Mar 28, 5:20 AM EDTRiver Flood WarningCLELorain41 hr
Mar 28, 5:20 AM EDTRiver Flood WarningCLELake8 hr
Mar 28, 6:49 AM EDTRiver Flood WarningCLETrumbull39 hr
Mar 28, 6:49 AM EDTRiver Flood WarningCLEMahoning15 hr
Mar 28, 9:23 AM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood33 hr
Mar 28, 11:04 AM EDTRiver Flood WarningCLEHolmes, Wayne25 hr
Mar 28, 11:11 AM EDTRiver Flood WarningCLEHancock12 hr

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.